| Catalog Number |
802010 |
| Medical Device Problem Codes |
Component Missing (2306); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Pt said that these were defective.It's unclear if lot number was requested.Used with female wicks.Unclear if medical intervention was provided.No additional information provided.
Event or Problem Description
Pt said that these were defective.It's unclear if lot number was requested.Used with female wicks.Unclear if medical intervention was provided.No additional information provided.Per follow up information received via phone on 17nov2025, it was reported that sometimes he receives kits with missing syringes.Customer did not identify a specific lot or time frame when he received the order.He just mentioned that it happened a few times and the kits were replaced by liberator.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A dhr could not be performed since no lot number was provided.Correction: f.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.